# SDR ASAA2021012333924

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,064 hours, 14,008 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Stuck
- Location: Mach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FGCP IAS/MACH STUCK AT 155 KTS.  GROUNDED-YES.  TASK CARD COMPLIED WITH DURING INITIAL EVALUATION FOUND IAS/MACH SELECTOR KNOB LOOSE.  ADJUSTED, CLEANED, AND RE-TIGHTENED SELECTOR KNOB AS REQUIRED, REF B737-800 AMM 22-11-34.  AS A PRECAUTION, PERFORMED MCP TEST, REF B737-800 FIM 22-11 TASK 803. OPERATIONS NORMAL.  ACCOMPLISHED AMM 22-00-01-730-801.
